# SDR DALA2017032802481

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 86,655 hours, 12,078 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2,  CABIN FRAME ATTACH BRACKET AT STA 1197+132 S12-13L FOUND WITH CORROSION AND REPLACED.
